# SDR COMA0060056

- Difficulty date: January 15, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7352
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1393215
- Condition: Shattered
- Location: Cockpit
- Part time: 384 hours
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOTS WINDSHIELD SHATTERED.  REPLACED WINDSHIELD.
